# SDR WRLA2008045

- Difficulty date: April 22, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N273WA
- Make and model: Doug MD-11
- Aircraft serial: 48519
- Engine: Pwa PW4462
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Attach Fitting
- Part number: AYG7378503
- Condition: Missing
- Location: Lt Door Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KBGR/EDDP - DURING POST-FLIGHT INSPECTION, MAINTENANCE FOUND AFT LT CENTER GEAR DOOR MECHANICAL ACTUATOR ATTACH FITTING AND HARDWARE MISSING.  REPLACED BRACKET ASSY AND R&R ROD END IAW MM 32-59-03, RETRACTED & EXTENDED CRT CREA IAW MM 32-35-00 OPS CK OK LEAK CK OK RII 3058880. REF LP 288467 (A)
